NH Spice Overdoses Raise Concerns in VT

NH Spice Overdoses Raise Concerns in VT

Health officials in Vermont are concerned over several overdoses from a synthetic drug called "spice" in New Hampshire.
BURLINGTON, Vt. - Health officials in Vermont are concerned over several overdoses from a synthetic drug called "spice" in New Hampshire.

A press release says spice is a mixture of herbs and spices that is sprayed with chemicals similar to the active ingredient in marijuana. The chemicals are packaged into small packages, often sold in head shops, and labeled “not for human consumption.” They are sometimes called potpourri, plant food, or jewelry cleaner as a means to avoid regulation.

In New Hampshire, the spice packets responsible for the overdoses were labeled “Bubblegum Smacked!”

“These are dangerous chemicals, and are considered regulated drugs under Vermont’s rule,” Sarah Vose, state toxicologist for the Vermont Department of Health, said.

The Health Department says they are currently not aware of any overdoses that have occurred due to Bubblegum Smacked! Medical personnel in the state have been made aware of the overdoses and symptoms reported in New Hampshire.
Page: [[$index + 1]]
comments powered by Disqus